MathSciNet Relay Station
MathSciNet bibliographic data
MR1223302 (94j:03108) 03E35 (03E55 03E75 54A35)
Tall, Franklin D. Topological applications of generic huge embeddings. Trans. Amer. Math. Soc. 341 (1994), no. 1, 45–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement